# SDR AUS20010763

- Difficulty date: July 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AUS) NR 3 ENGINE HP COMPRESSOR CONTAMINATED WITH OIL. FUMES IN CABIN.
